# SDR JJBA20201226028

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 35,865 hours, 23,907 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2004100218
- Condition: Seized
- Location: Nr 2
- Part time: 35,865 hours, 23,907 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN COCKPIT AND SMOKE IN THE AFT CABIN (ENGINE 2 WAS RUNNING PACK 2 ON BEING SUPPLIED BY APU AND PACK 1 OFF DEICING WAS NOW REQUIRED FOR FLIGHT).  NR 2 ACM SEIZED.  R & R ACM.  OPERATIONS CHECK SATISFACTORY.  NO SMOKE NOTED WHEN RUNNING PACKS.
